# SDR UPS98828050

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ESCAPE SLIDE KEEPS FALLING OUT OF ITS CONTAINER.  INSTALLED NEW CONTAINER AS REQUIRED, ESCAPE AND GRIP BAR OPS NORMAL.
